Death as a Result of an Adverse Reaction from Nalidixic Acid

    Volume 31, Issue 3 (July 1986)

    ISSN: 0022-1198

    CODEN: JFSOAD

    Published Online: 1 July 1986

    Page Count: 5


    Frazer, M
    Assistant medical examiner and assistant toxicologist, Wayne County Medical Examiner's Office, Detroit, MI

    Gault, R
    Assistant medical examiner and assistant toxicologist, Wayne County Medical Examiner's Office, Detroit, MI

    (Received 20 July 1985; accepted 17 September 1985)

    Abstract

    This article reports a death occurring in an apparently healthy, 27-year-old male as a consequence of an adverse reaction to a common urinary tract antibiotic (nalidixic acid). The deceased had cardiac enlargement at autopsy. The clinical presentation before his sudden death coincides with the occurrence of seizures and psychotic reaction as an adverse reaction to the injection of the drug, rather than merely a result of cardiac symptoms.


    Paper ID: JFS11126J

    DOI: 10.1520/JFS11126J

    ASTM International
    is a member of CrossRef.

    Author
    Title Death as a Result of an Adverse Reaction from Nalidixic Acid
    Symposium , 0000-00-00
    Committee E30